# SDR SWAA2022012759408

- Difficulty date: January 7, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON BRACKET BETWEEN BS 259.5-270 LBL 3- RBL 3 WL 208.1 AT NUTPLATES ; / [01] VERIFIED APPLICABILITY I.A.W SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.B; [02] REMOVED DAMAGE ON SUPPORT CHANNEL BS259-BS260 RBL3-LBL3 WL208 ORIG MAT THICKNESS IS 0.040 REMAINING MATERIAL THICKNESS IS 0.032 PART TO BE REPLACED DUE TO LOSS OF MATERIAL ALL I.A.W SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.B(2)DETAIL C;E; [03] REMOVED SUPPORT CHANNEL BS259.5-BS270 RBL3-LBL3 WL208 I.A.W SRM 51-40-02-0G-0; [04] VERIFIED SUPPORT CHANNEL IS OUT OF LIMITS I.A.W SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.B. CONFIRMED SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.B IS APPLICABLE.; [05] LOCATED AND DRILLED NEW SUPPORT CHANNEL BS 259.5-270; LBL 3 -RBL 3; WL 208.1 PER SRM 51-40-05-0G-0 AND BOEING DWG 141A5210. OK TO INSTALL.; [06] VERIFIED CORRECTIVE ACTIONS STEP 5.; [07] INSTALLED NEW SUPPORT CHANNEL BS 259.5-270; LBL 3 -RBL 3; WL 208.1 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A5210.; [08] VERIFIED CORRECTIVE ACTIONS STEP 7.; [09] VERIFIED JOB COMPLETED.
